# SDR AALA20180702006

- Difficulty date: July 1, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 56,861 hours, 28,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912285509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. SIDE CABIN WINDOW RINGPAN CRACKED BETWEEN STA 984 TO STA 985. INSTALLED REPAIR DOUBLER PER 53-10-00-25.
